JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Optimal Design for Locally Weighted Quasi-Likelihood Response Curve Estimator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Optimal Design for Locally Weighted Quasi-Likelihood Response Curve Estimator
Park, Dongryeon;
  PDF(new window)
 Abstract
The estimation of the response curve is the important problem in the quantal bioassay. When we estimate the response curve, we determine the design points in advance of the experiment. Then naturally we have a question of which design would be optimal. As a response curve estimator, locally weighted quasi-likelihood estimator has several more appealing features than the traditional nonparametric estimators. The optimal design density for the locally weighted quasi-likelihood estimator is derived and its ability both in theoretical and in empirical point of view are investigated.
 Keywords
Local quasi-likelihood;Nonparametric regression;Optimal design;Response curve;
 Language
English
 Cited by
 References
1.
Modelling Binary Data, 1991.

2.
Journal of th American Statistical Association, 1992. vol.87. pp.998-1004 crossref(new window)

3.
Journal of th American Statistical Association, 1995. vol.90. pp.141-150 crossref(new window)

4.
Local Polynomial Modelling and Its Applications, 1996.

5.
Scandinavian Journal of Statistics, 1984. vol.11. pp.171-185

6.
International Statistical Review, 1987. vol.55. pp.231-244 crossref(new window)

7.
Local Regressoin and Likelihood, 1999.

8.
Analysis of Quantal Response Data, 1992.

9.
Statistics & Probability Letters, 1984. vol.2. pp.285-290 crossref(new window)

10.
Journal of the American Statistical Association, 1988. vol.83. pp.750-759 crossref(new window)

11.
Journal of Royal Statistical Society, 1972. vol.135. pp.370-384 crossref(new window)

12.
Journal of Statistical Computation and Simulation, 1999. vol.62. pp.259-269 crossref(new window)

13.
Journal of Nonparametric Statistics, 1998. vol.9. pp.155-164 crossref(new window)

14.
Journal of the American Statistical Association, 1989. vol.84. pp.276-283 crossref(new window)

15.
Journal of the American Statistical Association, 1987. vol.82. pp.559-568 crossref(new window)

16.
Biometrika, 1974. vol.61. pp.439-447